# SDR GTIA021272

- Difficulty date: November 27, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN LEFT INBOARD FLOOR PANEL STATION 465 TO 541 HAS CRACKED METAL, CORE DAMAGE AND FASTENER BROKEN OFF IN PANEL.  FABRICATED NEW PANEL.  (M)
